MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ MedStation¿ 4000 Integrated Main; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ MedStation¿ 4000 Integrated Main; Automated Dispensing Cabinet
Model Number 500001002002
Medical Device Problem Codes Thermal Decomposition of Device (1071); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 integrated main, the cubie not detected on bus.As per part investigation, it was determined that damage on two lines of the flat flex cable, in addition to exhibiting bends in the structure which led to thermal damage.There was no delay, no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
E1: initial reporter facility name - (b)(6) hospital.A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 29-nov-2017 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Part analysis: the reported condition of cubies not detected on bus was confirmed by field service engineer (fse) and subsequently confirmed in the dchu inspection process.According to work order #(b)(4), the fse reported that the unit was inspected and intermittent failures were detected in station drawer one.After testing, the retractor band was replaced, connections were secured, and debris were removed.To verify the repair, the customer inventoried medications and confirmed satisfactory system performance.During dchu visual inspection: pn 353844-01: a visual inspection and a microscopic inspection (ncr: c15-3125) of the returned material were performed, which showed damage on two lines of the flat flex cable, in addition to exhibiting bends in the structure.During dchu testing: pn 353844-01: no functional tests were performed due to physical damage of the received part.The device was in use for treatment purposes as intended per-21 cfr 820.198(d).Root cause: the root cause to the reported failure cubies not detected on bus is attributed to the physical damage of the part pn 353844-01 which produces a miscommunication.

Brand Name
BD Pyxis¿ MedStation¿ 4000 Integrated Main
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50022059
Report Number2016493-2026-48170
Device Sequence Number13165748
Product Code BRY
UDI-Device Identifier10885403512636
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001002002
Device Catalogue Number000000000000000306
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown